# SDR GTIA2019082234566

- Difficulty date: August 22, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 9,331 hours, 4,187 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

BURNT OIL/RUBBER SMELL DECENDING AT IDLE APROX 8000 FT. TURNED OFF PACK 1 SMELL DISSAPATED-PERFORMED TSM 05-50-00-810-831 IDENTIFY CAUSE OF CABIN ODOR. AFTER ISOLATION OF BLEED SYSTEM AND DECISION TABLE FOUND PACK 1 TO BE SOURCE OF CONTAMINATION. REF LP 2443737 ITEM 2
